# SDR A1U2002F00001

- Difficulty date: December 14, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N211SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7201
- Engine: Lyc LTS101750B1
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Part number: 1176415103
- Part serial: 169703
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AFT FUEL TRANSFER PUMP LIGHT ILLUMINATED.  CIRCUIT BREAKER WAS PULLED AND RESET.  SWITCH WAS CYCLED.  PROBABLE CAUSE, BEARINGS SEIZED.
